# SDR HNAA2013061900352

- Difficulty date: June 19, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 47,193 hours, 54,895 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 1 FUEL AUX PUMP ADVISORY LIGHT ILLUMINATED APPROX 5 MINUTES.  THEN SELF EXTINGUISHED.  NR 1 FUEL QTY READ 250 LBS. LOWER THAN NR 2 GAGE. F/A REPORTS FUEL ODOR IN CABIN RESULTING IN NR 1 ENGINE BEING SHUTDOWN BY CREW PRIOR TO APPROACH.  FUEL QUANTITIES WERE NR 1 2250 AND NR 2 2500 LBS.  GROUND RAN ACFT AND OPS CHECKED OF FUEL TRANSFER AND AUX PUMPS IAW MM 28-23-00. CHECKED NORMAL WITH OUT ANY DEFECTS OR ANY ADVISORY LIGHT MALFUNCTION.  NO FUEL ODOR NOTED IN CABIN.  (CREW AND MX REPORTS NO LEAKS.)
